# SDR HALA2009111700531

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,242 hours, 17,274 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - 5 UNITS RUDDER TRIM REQUIRED IN NOSE DIRECTION WHILE IN CRUISE, 265 KTS, 6.5 UNITS RUDDER TRIM REQUIRED IN NOSE RT WHILE IN CLIMB AT 300KTS.  INFO NOTED MOC AND TECH SVC NOTIFIED. OK FOR SERVICE IAW AMM 27-01-00-501.
